IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1684 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Toxic Epidermal Necrolysis induced by rarely implicated drugs

Rajagopalan Sujit, Kaur Sharonjeet, Dogra Sunil, Shafiq Nusrat, Bhalla Ashish, Pandhi Promila, Malhotra Samir

Year : 2012| Volume: 44| Issue : 2 | Page no: 272-273

   This article has been cited by
 
1 Whole-Exome Sequencing in Patients Affected by Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis Reveals New Variants Potentially Contributing to the Phenotype
Dora Fonseca, Adrien Morel, Kevin Llinas-Caballero, David Bolivar-Salazar, Paul Laissue
Pharmacogenomics and Personalized Medicine. 2021; Volume 14: 287
[Pubmed]  [Google Scholar] [DOI]
2 Severe cutaneous adverse drug reactions manifesting as Stevens-Johnson syndrome and toxic epidermal necrolysis reported to the national pharmacovigilance center in Nigeria: a database review from 2004 to 2017
Kazeem Adeola Oshikoya, Ibrahim Abayomi Ogunyinka, Comfort Kunak Ogar, Abiodun Abiola, Ali Ibrahim, Ibrahim Adekunle Oreagba
Therapeutic Advances in Drug Safety. 2020; 11: 2042098620
[Pubmed]  [Google Scholar] [DOI]
3 Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Niti Mittal,Mahesh Gupta,Mohit Singla
Cutaneous and Ocular Toxicology. 2014; : 1
[Pubmed]  [Google Scholar] [DOI]
4 First reports of serious adverse drug reactions in recent weeks
Drugs & Therapy Perspectives. 2012; 28(8): 20
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow